Asymptotic periodicity of nonlinear discrete Volterra equations and applications

Angelamaria Cardone*, Ida Del Prete, Hermann BRUNNER

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Sufficient conditions for the asymptotic periodicity of solutions of nonlinear discrete Volterra equations of Hammerstein type are obtained. Such results are applied to analyze the property of a class of numerical methods to preserve the asymptotic periodicity of the analytical solution of Volterra integral equations.

Original languageEnglish
Pages (from-to)1531-1543
Number of pages13
JournalJournal of Difference Equations and Applications
Volume18
Issue number9
DOIs
Publication statusPublished - Sep 2012

Scopus Subject Areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

User-Defined Keywords

  • θ-methods
  • asymptotically periodic solutions
  • discrete Volterra equations
  • Volterra integral equations

Fingerprint

Dive into the research topics of 'Asymptotic periodicity of nonlinear discrete Volterra equations and applications'. Together they form a unique fingerprint.

Cite this